Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stability of the Wulff Shape


Author: Bennett Palmer
Journal: Proc. Amer. Math. Soc. 126 (1998), 3661-3667
MSC (1991): Primary 53A10; Secondary 52A15
MathSciNet review: 1473676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the functional of a hypersurface, given by a convex elliptic integrand with a volume constraint. We show that, up to homothety and translation, the only closed, oriented, stable critical point is the Wulff shape.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10, 52A15

Retrieve articles in all journals with MSC (1991): 53A10, 52A15


Additional Information

Bennett Palmer
Email: bennett.palmer@durham.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04641-3
PII: S 0002-9939(98)04641-3
Received by editor(s): April 29, 1997
Additional Notes: The author was supported by a DGICYT Grant No. SAB95-0494
Communicated by: Peter Li
Article copyright: © Copyright 1998 American Mathematical Society